Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes low BP and constant sneezing after replacing Oxycodone with Exalgo?

I have been on oxycodone 10mg. and 60mg. 2times a day er...now all of the sudden have been taken off the 60mg to be repaced with exalgo 32 mg. feel awful..feel like I have very low blood pressure, constant sneezing, cant sleep, feel anxiety and no relief in hip pain . whats happening?
Tue, 26 Sep 2017
Report Abuse
General & Family Physician 's  Response
Hello,
Thank you for trusting HCM

Exalgo (hydromorphone) is a more potent opioid than oxycodone.The increased potency means more chance of occurrence of side effects too. If you are not tolerating Exalgo well, then the better option is to switch back to Oxycodone 60 mg.

Hope this answers your questions
Please address further questions here
Regards
Dr.Lekshmi
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my daughter said that she felt light headed and I checked her blood pressure. First one was 88/62 with pulse rate of 62, second was 87/59 pulse...